# SDR DALA2023012500633

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 700-720 Lbl60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 CORROSION ON BOX BEAM BTW STA.700 TO 720 AND LBL.60 AT PASSENGER FLOOR STRUCTURE.  BOX BEAM BTW STA.700 TO 720 AND LBL.60 AT PASSENGER FLOOR STRUCTURE WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR 4 AND 7 AND DWG. (2597820)
